Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Stationary logic and ordinals


Author: D. G. Seese
Journal: Trans. Amer. Math. Soc. 263 (1981), 111-124
MSC: Primary 03C80
DOI: https://doi.org/10.1090/S0002-9947-1981-0590414-4
MathSciNet review: 590414
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The $ L({\mathbf{aa}})$-theory of ordinals is investigated. It is proved that this theory is decidable and that each ordinal is finitely determinate.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03C80

Retrieve articles in all journals with MSC: 03C80


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1981-0590414-4
Keywords: Stationary logic, finitely determinate structure, ordinal, linear ordering
Article copyright: © Copyright 1981 American Mathematical Society